Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 108 found articles
 
 
  A deterministic algorithm for the three-dimensional diameter problem
 
 
Title: A deterministic algorithm for the three-dimensional diameter problem
Author: Matoušek, Jiří
Schwarzkopf, Otfried
Appeared in: Computational geometry
Paging: Volume 6 (1996) nr. 4 pages 10 p.
Year: 1996
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 108 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands